ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

July 2012 , Volume 17 , Issue 5

Select all articles

Export/Reference:

Digraphs vs. dynamics in discrete models of neuronal networks
Sungwoo Ahn and Winfried Just
2012, 17(5): 1365-1381 doi: 10.3934/dcdsb.2012.17.1365 +[Abstract](774) +[PDF](394.5KB)
Convergence results for the vector penalty-projection and two-step artificial compressibility methods
Philippe Angot and Pierre Fabrie
2012, 17(5): 1383-1405 doi: 10.3934/dcdsb.2012.17.1383 +[Abstract](847) +[PDF](404.4KB)
Time-averaging and permanence in nonautonomous competitive systems of PDEs via Vance-Coddington estimates
Joanna Balbus and Janusz Mierczyński
2012, 17(5): 1407-1425 doi: 10.3934/dcdsb.2012.17.1407 +[Abstract](867) +[PDF](573.1KB)
A mathematical and numerical analysis of the Maxwell-Stefan diffusion equations
Laurent Boudin, Bérénice Grec and Francesco Salvarani
2012, 17(5): 1427-1440 doi: 10.3934/dcdsb.2012.17.1427 +[Abstract](1026) +[PDF](570.8KB)
Asymptotic behavior for a stochastic wave equation with dynamical boundary conditions
Guanggan Chen and Jian Zhang
2012, 17(5): 1441-1453 doi: 10.3934/dcdsb.2012.17.1441 +[Abstract](923) +[PDF](392.5KB)
The Euler-Maruyama approximation for the absorption time of the CEV diffusion
Pavel Chigansky and Fima C. Klebaner
2012, 17(5): 1455-1471 doi: 10.3934/dcdsb.2012.17.1455 +[Abstract](1040) +[PDF](435.1KB)
Symmetric error estimates for discontinuous Galerkin approximations for an optimal control problem associated to semilinear parabolic PDE's
Konstantinos Chrysafinos and Efthimios N. Karatzas
2012, 17(5): 1473-1506 doi: 10.3934/dcdsb.2012.17.1473 +[Abstract](1062) +[PDF](544.5KB)
Period doubling and reducibility in the quasi-periodically forced logistic map
Àngel Jorba, Pau Rabassa and Joan Carles Tatjer
2012, 17(5): 1507-1535 doi: 10.3934/dcdsb.2012.17.1507 +[Abstract](987) +[PDF](3216.1KB)
Quasi-periodic solutions of the Lotka-Volterra competition systems with quasi-periodic perturbations
Qihuai Liu, Dingbian Qian and Zhiguo Wang
2012, 17(5): 1537-1550 doi: 10.3934/dcdsb.2012.17.1537 +[Abstract](1022) +[PDF](389.4KB)
Long time numerical stability and asymptotic analysis for the viscoelastic Oldroyd flows
Kun Wang, Yinnian He and Yanping Lin
2012, 17(5): 1551-1573 doi: 10.3934/dcdsb.2012.17.1551 +[Abstract](929) +[PDF](408.9KB)
Impact of $\alpha$-stable Lévy noise on the Stommel model for the thermohaline circulation
Xiangjun Wang, Jianghui Wen, Jianping Li and Jinqiao Duan
2012, 17(5): 1575-1584 doi: 10.3934/dcdsb.2012.17.1575 +[Abstract](864) +[PDF](188.6KB)
A generalized $\theta$-scheme for solving backward stochastic differential equations
Weidong Zhao, Yang Li and Guannan Zhang
2012, 17(5): 1585-1603 doi: 10.3934/dcdsb.2012.17.1585 +[Abstract](1601) +[PDF](691.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]